# SDR DALA13007835650

- Difficulty date: February 5, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 31,922 hours, 12,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME IS DENTED AT BS 580 BETWEEN L-24L AND L-25L DOT 30-040.  GAINED ACCESS, FABRICATED AND INSTALLED REPAIR AT FWD CARGO FRAME STA 580 BETWEEN L-24L AND L-25L AND CLOSED ACCESS IAW IAW SRM 53-00-07-R5-F201.
